# SDR ASAA1251448

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 22,266 hours, 6,602 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Knob
- Part number: 147694402
- Condition: Detached
- Location: Mcdu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 MCDU BRIGHTNESS KNOB FELL OFF.  GROUNDED YES.  SECURED KNOB.  OP'S CHECKED GOOD.
